Browse by Type
Number of items: 23.
Ball, J. M. and Kirchheim, Bernd and Kristensen, Jan (2000) Regularity of quasiconvex envelopes. Calculus of Variations and Partial Differential Equations, 11 (4). pp. 333-359. ISSN 0944-2669 (Paper) 1432-0835 (Online)
Aftalion, Amandine and Chapman, S. J. (2000) Asymptotic analysis of a secondary bifurcation of the one-dimensional Ginzburg-Landau equations of superconductivity. SIAM Journal on Applied Mathematics, 60 (4). pp. 1157-1176. ISSN 1095-712X
Pierce, N.A. and Giles, M.B. (2000) Adjoint recovery of superconvergent functionals from PDE approximations. SIAM Review, 42 (2). pp. 247-264.
Dallon, J. C. and Sherratt, J. A. and Maini, P. K. and Ferguson, M. (2000) Biological implications of a discrete mathematical model for collagen deposition and alignment in dermal wound repair. IMA Journal of Mathematics Applied in Medicine & Biology, 17 (4). pp. 379-393.
Collier, J. R. and McInerney, D. and Schnell, S. and Maini, P. K. and Gavaghan, D. J. and Houston, P. and Stern, C. D. (2000) A cell cycle model for somitogenesis: mathematical formulation and numerical simulation. Journal of Theoretical Biology, 207 (3). pp. 305-316.
Painter, K. J. and Maini, P. K. and Othmer, H. G. (2000) A chemotactic model for the advance and retreat of the primitive streak in avian development. Bulletin of Mathematical Biology, 62 (3). pp. 501-525.
Schnell, S. and Maini, P. K. (2000) Clock and induction model for somitogenesis. Developmental Dynamics, 217 (4). pp. 415-420.
Painter, K. J. and Maini, P. K. and Othmer, H. G. (2000) Development and applications of a model for cellular response to multiple chemotactic cues. Journal of Mathematical Biology, 41 (4). pp. 285-314.
Garcia-Ramos, G. and Sánchez-Garduño, F. and Maini, P. K. (2000) Dispersal can sharpen parapatric boundaries on a spatially varying environment. Ecology, 81 (3). pp. 749-760.
Sekimura, T. and Roose, T. and Li, B. and Maini, P. K. and Hara, T. (2000) The effect of population density on shoot morphology of herbs in relation to light capture by leaves. Ecological Modelling, 128 (1). pp. 51-62.
Cruywagen, G. C. and Maini, P. K. and Murray, J. D. (2000) An envelope method for analysing sequential pattern formation. SIAM Journal of Applied Mathematics, 61 (1). pp. 213-231.
Schnell, S. and Maini, P. K. (2000) Enzyme kinetics at high enzyme concentrations. Bulletin of Mathematical Biology, 62 (3). pp. 483-499.
Heath-Brown, D. R. and Michel, P. (2000) Exponential decay in the frequency of analytic ranks of automorphic -functions. Duke Mathematical Journal, 102 . pp. 475-484.
Thomas, R. D. K. and Madzvamuse, A. and Maini, P. K. and Wathen, A. J. (2000) Growth patterns of noetiid ligaments: implications of developmental models for the origin of an evolutionary novelty among arcoid bivalves,. Evolutionary Biology of the Bivalvia, 177 . pp. 279-289. ISSN 1-86239-076-2
Chapman, S. J. (2000) A hierarchy of models for type-II superconductors. SIAM Review, 42 (4). pp. 555-598.
Fowler, A. C. (2000) An instability mechanism for drumlin formation. Spec. Pub. Geol. Soc., 176 . pp. 307-319.
Heath-Brown, D. R. (2000) Kummer's conjecture for cubic Gauss sums. Israel Journal of Mathematics, 120 . pp. 97-124.
Maini, P. K. (2000) Mathematical modelling in the biosciences. European Mathematical Society, 37 (n/a). pp. 16-18.
Sekimura, T. and Madzvamuse, A. and Wathen, A. J. and Maini, P. K. (2000) A model for colour pattern formation in the buttery wing of Papilio dardanus. Proceedings of the Royal Society London B, 267 (1446). pp. 851-859.
Heath-Brown, D. R. and Konyagin, S. (2000) New bounds for Gauss sums derived from -th powers, and for
Howell, P. D. and Waters, S. L. and Grotberg, J. B. (2000) The propagation of a liquid bolus along a liquid-lined flexible tube. Journal of Fluid Mechanics, 406 . pp. 309-335.
Fowler, A. C. and Kalamangalam, G. P. (2000) The role of the central chemoreceptor in causing periodic breathing. IMA J. Appl. Math. Med. Biol., 17 . pp. 147-167.
Satnoianu, R. A. and Menzinger, M. and Maini, P. K. (2000) Turing instabilities in general systems. Journal of Mathematical Biology, 41 (6). pp. 493-512.